Alert archive / Ohio / Tornado Warnings in 2024
Tornado Warning 39, NWS Wilmington, OH
NWS Wilmington, OH issued this tornado warning at May 7, 2024, 8:05 PM EDT for Darke County, Ohio. It was in force for 40 min. 8 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 7, 2024, 8:05 PM EDT (00:05 UTC)
- Expired
- May 7, 2024, 8:45 PM EDT
- In force
- 40 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.25 in
County Darke County, OH
The radar
The Cincinnati radar (KILN), 112 km from the middle of the area, began a volume at 00:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 7, 8:19 PM EDT | HAIL 1 | 2 S Greenville, OH | Mostly pea-sized hail, but a few stones as large as a quarter mixed in. |
| May 7, 8:24 PM EDT | TORNADO | 4 W Greenville, OH | EF1 tornado confirmed in and near Greenville in Darke County Ohio. Maximum winds of 110 MPH. |
| May 7, 8:28 PM EDT | TSTM WND DMG | 1 N Greenville, OH | Press box damaged at Greenville High School football stadium. Time estimated from radar data. |
| May 7, 8:28 PM EDT | TSTM WND DMG | 1 Nne Greenville, OH | Damage to Harmon Field and press box is destroyed. Time estimated from RADAR. |
| May 7, 8:29 PM EDT | TSTM WND DMG | 1 Nne Greenville, OH | Small tree down on Wagner Avenue. Time estimated from radar data. |
| May 7, 8:29 PM EDT | TSTM WND DMG | 1 Nne Greenville, OH | Tree blown down in front of house on south side of Rhoades Ave in Greenville. |
| May 7, 8:31 PM EDT | TSTM WND DMG | 2 Ne Greenville, OH | Multiple trees down, structural damage. Roofs destroyed. Possible tornado. |
| May 7, 8:35 PM EDT | TSTM WND DMG | 1 N Greenville, OH | Corrects previous tstm wnd dmg report from 1 N Greenville. Roof Damage. Trees down on Parkside Drive. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 19 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 7, 6:00 PM EDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 0.1 hours before the alert went out and 112 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1297 J/kg
- Mixed-layer CIN
- -6 J/kg
- Mixed-layer LCL
- 774 m above ground
- 0-6 km bulk shear
- 77 kt
- 0-1 km storm-relative helicity
- 172 m²/s²
- 0-3 km storm-relative helicity
- 233 m²/s²
- Significant tornado parameter
- 1.7
- Supercell composite
- 8.9
The text
As transmitted.
266
WFUS51 KILN 080005
TORILN
OHC037-080045-
/O.NEW.KILN.TO.W.0039.240508T0005Z-240508T0045Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Wilmington OH
805 PM EDT Tue May 7 2024
The National Weather Service in Wilmington has issued a
* Tornado Warning for...
Northwestern Darke County in west central Ohio...
* Until 845 PM EDT.
* At 803 PM EDT, a severe thunderstorm capable of producing a tornado
was located near Winchester, moving east at 30 mph.
HAZARD...Tornado and half dollar size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Greenville, Union City, Ansonia, Sharps Crossing, Sharpeye, and
Pikeville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.
&&
LAT...LON 4022 8480 4027 8465 4017 8457 4007 8456
4006 8481
TIME...MOT...LOC 0003Z 261DEG 27KT 4012 8494
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
$$
Clark2 follow-up statements
527
WWUS51 KILN 080026
SVSILN
Severe Weather Statement
National Weather Service Wilmington OH
826 PM EDT Tue May 7 2024
OHC037-080045-
/O.CON.KILN.TO.W.0039.000000T0000Z-240508T0045Z/
Darke OH-
826 PM EDT Tue May 7 2024
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 845 PM EDT FOR CENTRAL
DARKE COUNTY...
At 826 PM EDT, a severe thunderstorm capable of producing a tornado
was located near Union City, moving east at 30 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Greenville, Ansonia, Sharps Crossing, and Pikeville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.
&&
LAT...LON 4016 8475 4025 8463 4017 8457 4007 8456
4007 8473
TIME...MOT...LOC 0026Z 261DEG 27KT 4015 8471
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
$$
Clark366
WWUS51 KILN 080045
SVSILN
Severe Weather Statement
National Weather Service Wilmington OH
845 PM EDT Tue May 7 2024
OHC037-080053-
/O.EXP.KILN.TO.W.0039.000000T0000Z-240508T0045Z/
Darke OH-
845 PM EDT Tue May 7 2024
...THE TORNADO WARNING FOR CENTRAL DARKE COUNTY WILL EXPIRE AT 845 PM
EDT...
The Tornado Warning that was previously in effect has been reissued
for Eastern Darke County, Northern Miami County and Southern Shelby
County and is in effect until 915PM. Please refer to that bulletin
for the latest severe weather information.
A Tornado Watch remains in effect until 100 AM EDT for west central
Ohio.
Please report previous tornadoes, wind damage or hail to the National
Weather Service by going to our website at weather.gov/iln and
submitting your report via social media.
&&
LAT...LON 4016 8475 4025 8463 4017 8457 4007 8456
4007 8473
TIME...MOT...LOC 0043Z 261DEG 27KT 4017 8456
$$
ClarkWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this tornado warning went out at May 7, 4:01 PM EDT, 4 hours 4 minutes earlier.
Area forecast discussion, May 7, 4:01 PM EDT, 4 hours 4 minutes before
AREA FORECAST DISCUSSION National Weather Service Wilmington OH 401 PM EDT Tue May 7 2024 .SYNOPSIS... Several rounds of showers and storms are expected through Thursday amidst a continued warm and humid pattern. Afterwards, cooler and slightly drier conditions are expected, though shower chances can not be ruled out through the weekend. && .NEAR TERM /UNTIL 7 AM WEDNESDAY MORNING/... Showers are starting to spring up west and south of the CWA and are expected to fill in relatively quickly with daytime heating creating a rapidly destabilizing atmosphere. They will quickly become deeper convection with thunderstorms. If discrete cells maintain a decent margin from surrounding upstream storms, shear and instability will act to promote supercell activity. Right turning cells will also be a favored track given the southerly inflow of moisture and right-handed curved hodographs. Models remain in a various state of how these storms evolve, but they should end nw-se overnight. A few depict a brief linear evolution in the southern/southeast forecast area with training, but most have pushed the precip into the south by 09Z and out of the CWA by 12Z. Overnight lows will drop from near 60 in the northwest to near 65 in northern KY and southern OH. && .SHORT TERM /7 AM WEDNESDAY MORNING THROUGH WEDNESDAY NIGHT/... Deeply uniform southwest flow develops ahead of a l/w trough north of the region with a wsw-ene orientation. Later in the day, s/w energy will cross and mark the beginning of the next round of showers and storms. Indications are that these storms may be knocking on southwest CWA towards 00Z but the consensus is to hold off until after this time but rapidly ramp up the precip. Overnight, with a continual flow of moisture leading to pwats >1.5". If the storms train in a nw-se orientation as some markers are favoring, flooding will become the primary threat. The favored location of the heavier rain looks to be over the southeast third of the CWA, ending by daybreak Thursday. Unless a decently opaque blowoff of cirrus precedes this rain, temperatures are expected to reach 80 in the north, 85 in the south. More of the same with the humid airmass is expected overnight. Lows will again be in the upper 50s in the north, low 60s for the remainder of the forecast area. && .LONG TERM /THURSDAY THROUGH TUESDAY/... Thursday will see more dry air working in, but lingering lighter showers remain a possibility in most of the region, slightly less so in the southwest. This is as yet another s/w piece of energy gets pushed ene ahead of the l/w trough, prompting a surface circulation to move east through the CWA. Trailing this surface low, a cold front will turn winds sharply to the north overnight, with lows dropping to a significantly cooler range from the upper 40s to around 50. This cooler air bottoms out highs on Friday in the lower 60s, and clearing sky cover overnight drops overnight readings to within a degree or two of 45. The next upper trough works in on Saturday, with a ssw flow over the region. The upper trough and potential surface circulation will maximize the threat of rain in the extended forecast Saturday afternoon. While this sw flow will only bump highs a little bit on Saturday from Friday, lows should be a carbon- copy from the night before. This flow will begin to modify the airmass a little warmer each day through the remainder of the forecast. A not unusual variance in model depictions for the longer term necessitates some inclusion of lower chance pops for both Monday and Tuesday afternoon. Temperatures are expected to trend towards normal as they should, and likely rise to above normal Mon/Tue, but not to the extent that we've been seeing in the here and now. && .AVIATION /19Z TUESDAY THROUGH SUNDAY/... Thunderstorms have exited CVG/LUK/DAY and some stratiform rain will remain over DAY for the next 1/2 hour or so. ILN will see about an hour's worth of rain with the bulk of the thunder occurring before 18:30Z. Less strong storms with a marked decrease in electrical activity should be working into CMH/LCK shortly after 19Z. A slightly longer period of widely spaced convective cells will be followed by an also slightly longer time with stratiform rain in central Ohio. With the expected next round of severe weather later today and this evening, TAFs will need to be amended as needed. Right now, cells that develop should be scattered, and merge to produce more widespread activity. Cells that remain on their own have the best chances to evolve into supercellular storms. Daytime heating and increasing instability with backing winds and a bump in low level moisture will promote this second round of storms. Storms in this later environment will be more discrete and scattered versus coming in as a line, so VCTS seemed to be the better forecast for everyone attm. Storms exit to the south-southeast, first at DAY around 03Z, then by 05Z at the remaining TAF sites. Outside of thunderstorm activity, ceilings and visibilities should remain VFR. Clouds will begin to decrease after 06Z as the weather system exits east. Will need to watch for stratus/fog development in the pre-dawn hours if the clouds clear early. OUTLOOK...Thunderstorms will be possible late Wednesday into Wednesday night. MVFR/IFR CIGs are possible Wednesday night into early Thursday and again on Friday. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...None. KY...None. IN...None. && SYNOPSIS...Franks NEAR TERM...Franks SHORT TERM...Franks LONG TERM...Franks AVIATION...Franks
Hazardous weather outlook, May 7, 5:19 AM EDT, 14 hours 46 minutes before
Hazardous Weather Outlook National Weather Service Wilmington OH 519 AM EDT Tue May 7 2024 INZ050-058-059-066-OHZ026-034-035-042>046-051>056-060>065-070>072- 074-080930- Wayne-Fayette-Union-Franklin-Hardin-Mercer-Auglaize-Darke-Shelby- Logan-Delaware-Miami-Champaign-Clark-Madison-Licking-Preble- Montgomery-Greene-Pickaway-Fairfield-Butler-Warren-Clinton-Hocking- 519 AM EDT Tue May 7 2024 This Hazardous Weather Outlook is for east central Indiana, southeast Indiana, central Ohio, southwest Ohio and west central Ohio. .DAY ONE...Today and tonight. One or more rounds of storms are expected late this afternoon through the evening. Strong to severe storms are likely. The primary threats are large hail and damaging winds. A few tornadoes will also be possible. Heavy rain associated with the thunderstorm activity may also lead to localized flooding. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Additional storms, a few strong to severe, will be possible Wednesday evening into Wednesday night. Large hail and damaging winds are the primary threats. Heavy rain associated with the thunderstorm activity may also lead to localized flooding. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed. INZ073>075-080-KYZ089>100-OHZ073-077>082-088-080930- Ripley-Dearborn-Ohio-Switzerland-Carroll-Gallatin-Boone-Kenton- Campbell-Owen-Grant-Pendleton-Bracken-Robertson-Mason-Lewis-Ross- Hamilton-Clermont-Brown-Highland-Adams-Pike-Scioto- 519 AM EDT Tue May 7 2024 This Hazardous Weather Outlook is for southeast Indiana, northeast Kentucky, northern Kentucky, south central Ohio and southwest Ohio. .DAY ONE...Today and tonight. One or more rounds of storms are expected late this afternoon through the evening. Strong to severe storms are likely. The primary threats are large hail and damaging winds. A few tornadoes will also be possible. Heavy rain associated with the thunderstorm activity may also lead to localized flooding. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Additional storms, some strong to severe, will be possible Wednesday evening into Wednesday night. Large hail and damaging winds are the primary threats. A tornado or two will also be possible. Heavy rain associated with the thunderstorm activity may also lead to localized flooding. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed.
In the hours before
Special weather statement, May 7, 2:42 PM EDT, 5 hours 23 minutes before
Special Weather Statement
National Weather Service Wilmington OH
242 PM EDT Tue May 7 2024
KYZ100-OHZ088-071930-
Lewis KY-Scioto OH-
242 PM EDT Tue May 7 2024
...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF NORTHEASTERN
LEWIS...EASTERN ADAMS AND SCIOTO COUNTIES THROUGH 330 PM EDT...
At 242 PM EDT, a strong thunderstorm was located 9 miles northeast of
Vanceburg, moving east at 55 mph.
HAZARD...Wind gusts up to 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Hail may cause minor damage to
vegetation.
Locations impacted include...
Portsmouth, Wheelersburg, New Boston, South Webster, Rosemount,
Clarktown, Lucasville, Sciotodale, Franklin Furnace, Lombardsville,
Saint Paul, Firebrick, Minford, Haverhill, West Portsmouth, Turkey
Creek Lake, Friendship, Mcdermott, Powellsville, and Garrison.
If outdoors, consider seeking shelter inside a sturdy building.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
&&
LAT...LON 3883 8327 3893 8276 3885 8276 3885 8265
3876 8266 3875 8270 3868 8271 3867 8277
3859 8275 3857 8281 3859 8285 3876 8289
3873 8298 3873 8302 3868 8303 3863 8307
3859 8307 3854 8312 3849 8319 3848 8319
TIME...MOT...LOC 1842Z 253DEG 49KT 3867 8318
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
ClarkSpecial weather statement, May 7, 7:40 PM EDT, 25 minutes before
Special Weather Statement
National Weather Service Wilmington OH
740 PM EDT Tue May 7 2024
OHZ034-035-080015-
Auglaize OH-Mercer OH-
740 PM EDT Tue May 7 2024
...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF NORTHWESTERN
SHELBY...NORTHWESTERN AUGLAIZE AND MERCER COUNTIES THROUGH 815 PM
EDT...
At 740 PM EDT, a strong thunderstorm was located near Fort Recovery,
moving east at 50 mph.
HAZARD...Wind gusts up to 45 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Hail may cause minor damage to
vegetation.
Locations impacted include...
Celina, Wapakoneta, St. Marys, Coldwater, St. Henry, Fort Recovery,
New Knoxville, Moulton, Wabash, Mendon, Chickasaw, Buckland,
Montezuma, Kossuth, Tama, Neptune, State Route 116 at State Route
197, Carthagena, and Bulkhead.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a sturdy building.
A Tornado Watch remains in effect until 100 AM EDT for west central
Ohio.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
&&
LAT...LON 4068 8445 4068 8424 4051 8417 4048 8434
4047 8434 4037 8480 4060 8480 4073 8446
TIME...MOT...LOC 2340Z 254DEG 42KT 4050 8477
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...45 MPH
ClarkLocal storm report, May 7, 7:59 PM EDT, 6 minutes before
Preliminary Local Storm Report
National Weather Service Wilmington OH
759 PM EDT Tue May 7 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0745 PM Tstm Wnd Dmg 4 N Fort Recovery 40.47N 84.78W
05/07/2024 Mercer OH Trained Spotter
Tree uprooted and branches down on SR49 and
Siegrist-Jutte Road. Time estimated from
RADAR. Possible tornado.
&&The office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 7, 8:04 PM EDT | Areal Flood Advisory | ILN | Butler, Preble | 6 hr |
| May 7, 8:13 PM EDT | Tornado Warning | ILN | Auglaize, Mercer | 32 min |
| May 7, 8:23 PM EDT | Severe Thunderstorm Warning | ILN | Adams, Scioto | 52 min |
| May 7, 8:24 PM EDT | Tornado Warning | ILN | Auglaize, Logan, Mercer, Shelby | 36 min |
| May 7, 8:24 PM EDT | Tornado Warning | ILN | Preble | 36 min |
| May 7, 8:25 PM EDT | Tornado Warning | ILN | Adams | 50 min |
| May 7, 8:27 PM EDT | Flash Flood Warning | ILN | Butler, Preble | 3 hr |
| May 7, 8:34 PM EDT | Tornado Warning | ILN | Darke, Miami, Shelby | 41 min |
| May 7, 8:52 PM EDT | Tornado Warning | ILN | Butler, Preble | 23 min |
| May 7, 8:54 PM EDT | Tornado Warning | ILN | Butler | 36 min |
| May 7, 8:56 PM EDT | Tornado Warning | ILN | Auglaize, Logan | 14 min |
| May 7, 9:09 PM EDT | Special Weather Statement | ILN | Champaign | 36 min |
| May 7, 9:17 PM EDT | Tornado Warning | ILN | Butler | 28 min |
| May 7, 9:18 PM EDT | Areal Flood Advisory | ILN | Butler, Hamilton | 4 hr |
| May 7, 9:28 PM EDT | Tornado Warning | ILN | Champaign, Logan | 32 min |
| May 7, 9:40 PM EDT | Flash Flood Warning | ILN | Butler, Hamilton | 3 hr |
| May 7, 9:44 PM EDT | Severe Thunderstorm Warning | ILN | Butler, Warren | 31 min |
| May 7, 9:44 PM EDT | Tornado Warning | ILN | Champaign, Madison, Union | 31 min |
| May 7, 9:51 PM EDT | Tornado Warning | ILN | Butler, Hamilton | 24 min |
| May 7, 9:59 PM EDT | Severe Thunderstorm Warning | ILN | Butler, Clinton, Warren | 61 min |
| May 7, 10:11 PM EDT | Special Weather Statement | ILN | Hamilton | 34 min |
| May 7, 10:12 PM EDT | Tornado Warning | ILN | Delaware, Franklin, Madison, Union | 33 min |
| May 7, 10:12 PM EDT | Tornado Warning | ILN | Warren | 33 min |
| May 7, 10:15 PM EDT | Tornado Warning | ILN | Warren | 20 min |
| May 7, 10:23 PM EDT | Severe Thunderstorm Warning | ILN | Butler, Hamilton | 37 min |
| May 7, 10:23 PM EDT | Tornado Warning | ILN | Clinton | 24 min |
| May 7, 10:27 PM EDT | Tornado Warning | ILN | Clinton | 21 min |
| May 7, 10:34 PM EDT | Areal Flood Advisory | ILN | Champaign, Delaware, Franklin, Madison, Union | 3 hr |
| May 7, 10:39 PM EDT | Tornado Warning | ILN | Delaware, Franklin, Licking | 36 min |
| May 7, 10:41 PM EDT | Severe Thunderstorm Warning | ILN | Clinton, Fayette, Highland, Pickaway, Ross | 33 min |
| May 7, 10:45 PM EDT | Severe Thunderstorm Warning | ILN | Brown, Clermont, Clinton, Highland, Warren | 29 min |
| May 7, 10:51 PM EDT | Flash Flood Warning | ILN | Brown, Clermont, Clinton, Hamilton, Warren | 3 hr |
| May 7, 11:03 PM EDT | Special Weather Statement | ILN | Hamilton | 42 min |
| May 7, 11:11 PM EDT | Special Weather Statement | ILN | Clermont, Highland, Ross | 34 min |
| May 7, 11:15 PM EDT | Tornado Warning | ILN | Licking | 30 min |
| May 7, 11:35 PM EDT | Areal Flood Advisory | ILN | Delaware, Franklin, Licking | 3 hr |
| May 7, 11:44 PM EDT | Special Weather Statement | ILN | Highland, Ross | 46 min |
| May 7, 11:48 PM EDT | Flash Flood Warning | ILN | Delaware, Franklin, Licking | 3 hr |
| May 7, 11:49 PM EDT | Special Weather Statement | ILN | Licking | 26 min |
| May 7, 11:49 PM EDT | Severe Thunderstorm Warning | ILN | Adams, Highland, Pike, Ross, Scioto | 41 min |
| May 8, 12:09 AM EDT | Areal Flood Advisory | ILN | Hamilton | 3 hr |
| May 8, 12:10 AM EDT | Severe Thunderstorm Warning | ILN | Pike, Ross | 35 min |
| May 8, 12:11 AM EDT | Severe Thunderstorm Warning | ILN | Pike, Scioto | 34 min |
| May 8, 12:39 AM EDT | Areal Flood Warning | ILN | Butler, Hamilton | 8 hr |
| May 8, 12:56 AM EDT | River Flood Warning | ILN | Hamilton | 2 hr |
| May 8, 1:57 AM EDT | Areal Flood Warning | ILN | Brown, Clermont, Hamilton, Highland | 7 hr |
| May 8, 1:58 AM EDT | Special Weather Statement | ILN | Scioto | 32 min |
| May 8, 3:18 AM EDT | Areal Flood Advisory | ILN | Adams, Pike, Scioto | 4 hr |
| May 8, 11:26 AM EDT | Flood Watch | ILN | Adams, Brown, Butler, Clermont, Clinton, Hamilton and 5 more | 15 hr |
Nearby
Tornado Warnings in Ohio, 2024Every tornado warning in 2024Tornadoes in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.